# SDR UIEA2018121602848

- Difficulty date: December 15, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,747 hours, 20,063 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Control Panel
- Part number: 233N321146
- Part serial: D01268
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY ON LIGHT INOP. REMOVED AND REPLACED BATTERY STANDBY PWR CONTROL PANEL IAW AMM 24-33-04. OPS CHECK GOOD.
